MathSciNet Relay Station
MathSciNet bibliographic data
MR1359964 (96i:46035) 46E35 (30C65)
Buckley, S.; Koskela, P. Sobolev-Poincaré implies John. Math. Res. Lett. 2 (1995), no. 5, 577–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement